Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Chern classes of the tangent bundle on the Hilbert scheme of points on the affine plane


Author: Samuel Boissière
Journal: J. Algebraic Geom. 14 (2005), 761-787
DOI: https://doi.org/10.1090/S1056-3911-05-00412-1
Published electronically: May 5, 2005
MathSciNet review: 2147349
Full-text PDF

Abstract | References | Additional Information

Abstract: The cohomology of the Hilbert schemes of points on smooth projective surfaces can be approached both with vertex algebra tools and equivariant tools. Using the first tool, we study the existence and the structure of universal formulas for the Chern classes of the tangent bundle over the Hilbert scheme of points on a projective surface. The second tool leads then to nice generating formulas in the particular case of the Hilbert scheme of points on the affine plane.


References [Enhancements On Off] (What's this?)


Additional Information

Samuel Boissière
Affiliation: Fachbereich für Mathematik, Staudinger Weg 9, Johannes Gutenberg-Uni- versität Mainz, 55099 Mainz, Germany
Email: boissiere@mathematik.uni-mainz.de

DOI: https://doi.org/10.1090/S1056-3911-05-00412-1
Received by editor(s): November 5, 2004
Received by editor(s) in revised form: March 17, 2005
Published electronically: May 5, 2005

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website